Semilinear elliptic equations having asymptotic limits at zero and infinity
Kanishka Perera and
Martin Schechter
Abstract and Applied Analysis, 1999, vol. 4, 1-12
Abstract:
We obtain nontrivial solutions for semilinear elliptic boundary value problems having resonance both at zero and at infinity, when the nonlinear term has asymptotic limits.
Date: 1999
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/4/936585.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/4/936585.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:936585
DOI: 10.1155/S1085337599000159
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().